# SDR SCNA20250909371

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-800
- Aircraft serial: 39951
- Aircraft time: 31,840 hours, 10,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR HOLDER IS LOOSE.  ADJUSTED GIRT BAR HOLDER L1 DOOR REF AMM 25-66-01. OK FOR SERVICE,
